Rational polynomials with a C*-fiber

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Up to polynomial coordinate substitutions, we find the list of all rational primitive polynomials in two complex variables whose zero fiber is isomorphic to C*.

Original languageEnglish (US)
Pages (from-to)141-194
Number of pages54
JournalPacific Journal of Mathematics
Volume174
Issue number1
DOIs
StatePublished - May 1996

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this